# SDR TRBA201120602

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 29,824 hours, 32,737 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Spring
- Condition: Corroded
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT CHECK BEING PERFORMED ON MSN-431 DETERIORATED PAINT AND SURFACE CORROSION WAS FOUND ON THE LT AILERON SPRING TRIM.  THE ACFT WAS REMOVED FROM SERVICE.  THE C/A INFORMATION IS PENDING.
